MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 9MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 9MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036129300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that the physician decided to remove the coil (subject device) after implantation in the aneurysm.During the coil removal attempt, the coil had stretched and was difficult to be removed.It took two and a half hours for the physician to remove the coil with use of a vascular snare.The procedure was completed successfully.There were no reported clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.Information available stated that the coil stretched and the physician used a snare to remove it.However, medical intervention ( reported snare usage) is a known risk associated with endovascular procedures and is noted as such in the device directions for use (dfu).Therefore, an assignable cause of anticipated procedural complications was assigned to this event.
 
Event or Problem Description

Brand Name
TARGET XL 360 SOFT 9MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8035451
Report Number3008881809-2018-00476
Device Sequence Number11129066
Product Code HCG
UDI-Device Identifier04546540711618
UDI-Public04546540711618
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue NumberM0036129300
Device Lot Number20260782
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/27/2018
Supplement Date Received by Manufacturer11/05/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR